Ohio, 2010Hail and Damaging Winds in Ohio, June 11, 2010
June 11, 2010 · NWS ILN · 4 events in 4 counties and zones
Severe storms developed during the late afternoon hours of June 11th. The main threat was damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe storms developed during the late afternoon hours of June 11th. The main threat was damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 11, 3:34 PM EST, 55 minutes earlier.
Area forecast discussion, Jun 11, 3:34 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT FRI JUN 11 2010
.SYNOPSIS...
AN UPPER LEVEL WEATHER DISTURBANCE WILL MOVE ACROSS THE OHIO
VALLEY LATE TONIGHT AND SATURDAY...BRINGING A ROUND OF SHOWERS AND
THUNDERSTORMS. A COLD FRONT WILL APPROACH THE REGION FROM THE
NORTHWEST SATURDAY NIGHT...SETTLING INTO THE OHIO VALLEY ON
SUNDAY. WARM AND HUMID WEATHER CAN BE EXPECTED THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A WARM FRONT WILL CONTINUE TO LIFT NE AWAY FROM THE REGION THIS
AFTERNOON/EARLY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS HAVE
POPPED UP IN A VERY MOIST AND UNSTABLE AIRMASS. WITH LACK OF
APPRECIABLE SHEAR...STORMS ARE OF THE PULSE VARIETY...TYPICALLY
PRODUCING SUB-SEVERE WIND GUSTS. WILL MONITOR RADAR TRENDS SHOULD
A SEVERE STORM DEVELOP.
OTHERWISE...SHOWERS AND THUNDERSTORMS SHOULD SHOW A DECREASING
TREND IN COVERAGE THROUGH THIS EVENING. THEREAFTER...AN UPR LVL WX
DISTURBANCE OVER SE MISSOURI IS FORECAST TO MOVE NE AND APPROACH
THE TRI-STATE/CVG REGION TOWARD MORNING. THIS FEATURE WILL BE
ASSOCIATED WITH A SFC TROF ALONG WITH AN INCREASE IN 925 MB TO 850
MB CONVERGENCE WITH A 30-40 KNOT LOW LEVEL JET. THIS SYSTEM AND
LOW LVL CONVERGENCE WILL INTERACT WITH A VERY MOIST AIRMASS.
MODELS CONTINUE TO ADVERTISE PWAT VALUES OF 2.25 INCHES. WITH SUCH
A MOIST AIRMASS...IT WILL NOT TAKE A WHOLE BUNCH OF FORCING TO GET
SHOWERS AND THUNDERSTORMS GOING AGAIN. THUS...HAVE INCREASED POPS
ACRS THE SW INTO THE LIKELY CATEGORY LATE. WITH RELATIVELY MOIST
SOILS...THE POTENTIAL FOR HEAVY RAINFALL...ALONG WITH SLOW-MOVING
AND/OR TRAINING THUNDERSTORMS...HAVE THOUGHT IT PRUDENT TO ISSUE A
FLASH FLOOD WATCH ALONG AND SOUTH OF THE I-70 CORRIDOR FOR LATE
TONIGHT INTO SATURDAY AFTERNOON. THE POTENTIAL EXISTS FOR A 2 TO 4
INCHES SWATH OF RAIN TO FALL WITH ISOLATED HIGHER AMOUNTS
POSSIBLE. LATER SHIFTS WILL HAVE TO ASSESS MESOSCALE TRENDS/MODEL
DATA SHOULD CURRENT FLASH FLOOD WATCH NEEDS TO BE EXPANDED FARTHER
NORTH.
IT WILL BE QUITE WARM AND MUGGY OVERNIGHT WITH DEWPOINTS REMAINING
IN THE UPPER 60S TO LOWER 70S. OVERNIGHT LOWS WILL BE CLOSE TO THE
DEWPOINT READINGS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
AFOREMENTIONED DISTURBANCE WILL TRAVERSE THE OHIO VALLEY REGION ON
SATURDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE MOST
NUMEROUS ALONG AND SOUTH OF I-70. SHOWERS AND THUNDERSTORMS WILL
DECREASE IN COVERAGE AND INTENSITY FROM WEST TO EAST SATURDAY
AFTERNOON AS SOME WEAK NVA/SUBSIDENCE DEVELOPS IN THE WAKE OF THE
DISTURBANCE. LATER SHIFTS MAY BE ABLE TO CANCEL FLASH FLOOD WATCH
EARLIER THAN EXPECTED DEPENDING HOW FAST WIDESPREAD PCPN MOVES OUT
OF THE AREA. WITH CLOUDS AND PCPN...TEMPERATURES WILL WARM INTO
THE LOWER AND MID 80S.
A COLD FRONT WILL APPROACH THE CWFA SATURDAY NIGHT FROM THE NW.
WILL MAINTAIN A 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS. IT
WILL STILL BE WARM AND MUGGY WITH OVERNIGHT LOWS MAINLY IN THE
LOWER 70S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
CONFIDENCE IN THE FORECAST IS DECENT FOR SUNDAY THROUGH
TUESDAY...BEFORE RUN TO RUN AND MODEL TO MODEL DIFFERENCES MAKE THE
FORECAST FOR THE MIDDLE TO END OF NEXT WEEK RATHER UNCERTAIN.
A LINGERING SURFACE BOUNDARY / TROUGH WILL BE ENTRENCHED ACROSS THE
OHIO VALLEY FOR SUNDAY AND MONDAY. LIFT WILL BE AIDED BY DIURNAL
CYCLES...AND THE OCCASIONAL WEAK SHORTWAVE MOVING EASTERLY AROUND
THE MID LEVEL RIDGE PARKED ACROSS THE SOUTHERN US. HAVE GONE A
LITTLE HIGHER WITH POPS THIS TIME AROUND...CARRYING 30-40 PERCENT
THROUGH SUNDAY NIGHT AND 20-30 ON MONDAY.
BY TUESDAY...WILL STILL HAVE TO KEEP A SLIGHT CHANCE AROUND AS
MODELS INDICATE THAT THE CWA WILL REMAIN IN THE VICINITY OF THE
BOUNDARY. HOWEVER BEYOND THIS THE SOLUTIONS CONTINUE TO DIVERGE ON
WHEN THE FRONT EITHER CLEARS OUT OF THE REGION...OR STAYS AROUND
INSTEAD. 12Z ECMWF KEEPS THE FRONT IN THE REGION...AND 12Z GFS
PUSHES HIGH PRESSURE IN RATHER DRAMATICALLY ON WEDNESDAY AND
WEDNESDAY NIGHT. SO WILL CONTINUE TO MAKE ONLY SMALL CHANGES THIS
FAR OUT...PREFERRING TO SEE MORE CONTINUITY BEFORE BEING ABLE TO
DEFINITIVELY SAY A GIVEN DAY WILL BE DRY OR WET.
TEMPERATURES ARE SIMILAR TO PREVIOUS FORECASTS AND NOT FAR FROM
GUIDANCE. EXACT POSITION OF THE BOUNDARY MAY FOCUS A SLIGHTLY
TIGHTER TEMP GRADIENT THAN CURRENTLY IN THE GRIDS BUT WOULD BE TOUGH
TO PIN THE LOCATION DOWN AT THIS POINT.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED CONVECTION IS FIRING IN THE WARM SECTOR AND SHOULD
CONTINUE THROUGH 00Z WHEN DAYTIME HEATING WILL BE LOST. SINCE THE
CONVECTION IS ONLY SCATTERED DIDNT GO ANYTHING HIGHER THAN A VCTS
IN THE TAFS THIS AFTN AND CONCENTRATED IT IN THE SW TAFS.
MODELS ARE CONSISTENT IN BRINGING H5 VORT NE INTO THE REGION
TOMORROW. GENERAL CONSENSUS IS THAT PCPN COMPLEX WILL AFFECT SRN
PART OF THE FA AFT 10-12Z. NRN TAFS MAY BE ON THE NRN EDGE OF THE
SYSTEM. RIGHT NOW ONLY WENT WITH TEMPO TSRA IN THE SRN TAFS...BUT
TSRA WILL PROBABLY HAVE TO BE BUT IN THE PREVAILING LATER.
.OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH FROM 4 AM EDT SATURDAY THROUGH SATURDAY
AFTERNOON FOR OHZ053>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH FROM 4 AM EDT SATURDAY THROUGH SATURDAY
AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH FROM 4 AM EDT SATURDAY THROUGH SATURDAY
AFTERNOON FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HATZOS
AVIATION...SITESHazardous weather outlook, Jun 11, 3:41 PM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT FRI JUN 11 2010
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-122045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
441 PM EDT FRI JUN 11 2010
...FLASH FLOOD WATCH IN EFFECT FROM 4 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
AN UPPER LEVEL WEATHER DISTURBANCE WILL PRODUCE SHOWERS AND
THUNDERSTORMS ON SATURDAY. A FEW OF THE STORMS MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER...INCLUDING
HEAVY RAINFALL AMOUNTS...TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON...OHIO.
OHZ026-034-035-042>046-051-052-122045-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-
441 PM EDT FRI JUN 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
AN UPPER LEVEL WEATHER DISTURBANCE WILL PRODUCE SHOWERS AND
THUNDERSTORMS ON SATURDAY. A FEW OF THE STORMS MAY BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER...INCLUDING
HEAVY RAINFALL AMOUNTS...TO THE NATIONAL WEATHER SERVICE IN
WILMINGTON...OHIO.
In the hours before
Special weather statement, Jun 11, 3:49 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT FRI JUN 11 2010
OHZ042-051-060-061-112130-
MIAMI OH-DARKE OH-MONTGOMERY OH-PREBLE OH-
449 PM EDT FRI JUN 11 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PREBLE...MONTGOMERY...
SOUTHERN DARKE AND WESTERN MIAMI COUNTIES THROUGH 530 PM EDT...
AT 446 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM HOLLANSBURG TO FOUR MILES WEST OF CAMDEN...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW MADISON...CAMDEN...
EATON...GRATIS...WEST ALEXANDRIA...LEWISBURG...ARCANUM...WEST
MILTON...WEST CARROLLTON...VANDALIA...TROY AND TROTWOOD.
ALSO...SUGAR VALLEY...NEW HOPE...MUTTONVILLE...PALESTINE...
ELDORADO...OKLAHOMA...WAYNE LAKES AND WEST MANCHESTER ARE NEAR THE
PATH OF THESE LINE OF STRONG THUNDERSTORMS.
LAT...LON 4004 8481 4019 8415 3959 8414 3957 8482
HATZOS
Special weather statement, Jun 11, 3:54 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT FRI JUN 11 2010
OHZ054-112130-
MADISON OH-
454 PM EDT FRI JUN 11 2010
...A STRONG THUNDERSTORM WILL AFFECT MADISON COUNTY THROUGH 530 PM
EDT...
AT 450 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LONDON...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND UP HAIL TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON AND JEFFERSON.
ALSO...MADISON LAKE...LAFAYETTE...BIG PLAIN...LILLY CHAPEL AND AMITY
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4005 8324 4005 8326 4003 8325 4000 8326
3995 8324 3987 8325 3973 8349 3987 8356
4011 8324
HATZOSSpecial weather statement, Jun 11, 3:54 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT FRI JUN 11 2010
OHZ034-112200-
MERCER OH-
454 PM EDT FRI JUN 11 2010
...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT NORTHERN MERCER
COUNTY THROUGH 600 PM EDT...
AT 450 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR CHATTANOOGA...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD.
ALSO...TAMA IS NEAR THE PATH OF THIS RAPIDLY DEVELOPING THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4073 8444 4054 8470 4063 8481 4073 8478
Special weather statement, Jun 11, 4:00 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 PM EDT FRI JUN 11 2010
OHZ052-053-112145-
CLARK OH-CHAMPAIGN OH-
500 PM EDT FRI JUN 11 2010
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN AND
NORTHEASTERN CLARK COUNTIES THROUGH 545 PM EDT...
AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...URBANA AND
MECHANICSBURG.
ALSO...BUCK CREEK STATE PARK...HARMONY...NEW MOOREFIELD...
WESTVILLE...POWHATTAN...CATAWBA...CATAWBA STATION AND LIPPINCOTT ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4022 8349 4001 8351 3988 8378 4002 8392
4024 8376Special weather statement, Jun 11, 4:06 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT FRI JUN 11 2010
OHZ063-112145-
FAYETTE OH-
506 PM EDT FRI JUN 11 2010
...A STRONG THUNDERSTORM WILL AFFECT FAYETTE COUNTY THROUGH 545 PM
EDT...
AT 503 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JASPER
MILLS...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE...
WASHINGTON COURT HOUSE AND BLOOMINGBURG.
ALSO...JASPER MILLS...MILLEDGEVILLE...OCTA...BOOKWALTER...
PANCOASTBURG AND MADISON MILLS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3958 8326 3945 8338 3953 8358 3954 8358
3955 8361 3957 8367 3971 8361 3970 8343
3969 8325Special weather statement, Jun 11, 4:13 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT FRI JUN 11 2010
OHZ035-043-044-112145-
SHELBY OH-LOGAN OH-AUGLAIZE OH-
513 PM EDT FRI JUN 11 2010
...A STRONG THUNDERSTORM WILL AFFECT EASTERN AUGLAIZE...NORTHWESTERN
LOGAN AND NORTHEASTERN SHELBY COUNTIES THROUGH 545 PM EDT...
AT 512 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JACKSON
CENTER...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JACKSON CENTER...
LAKEVIEW...RUSSELLS POINT...WAYNESFIELD AND BELLE CENTER.
ALSO...BLOOM CENTER...LEWISTOWN...HUNTSVILLE AND NORTHWOOD ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4064 8388 4053 8387 4052 8369 4050 8367
4029 8407 4043 8422 4065 8392Thunderstorm Wind, Fayette
- When
- June 11, 4:29 PM EST to 4:33 PM EST
- Where
- Fayette County, Bookwalter
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.700, -83.530
Trees and large tree limbs were reported down due to damaging thunderstorm winds.
Thunderstorm Wind, Madison
- When
- June 11, 4:33 PM EST to 4:37 PM EST
- Where
- Madison County, 2 mi W of Midway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.730, -83.508
Trees and large tree limbs were reported down due to damaging thunderstorm winds.
Hail, Hardin
- When
- June 11, 5:07 PM EST to 5:10 PM EST
- Where
- Hardin County, 1 mi N of Kenton
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.664, -83.600
Thunderstorm Wind, Logan
- When
- June 11, 5:20 PM EST to 5:24 PM EST
- Where
- Logan County, 2 mi NW of West Liberty to 1 mi SW of Zanesfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.270, -83.777
A tree and large tree limbs were reported down due to damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Nebraska, June 11 to 30, 20101 death · 1 injured · $11 million · 22 events
- Tornadoes and Flooding in Nebraska, June 11 to 13, 2010$2.5 million · EF0 · 34 events
- Tornadoes and Flash Flooding in Colorado, June 11, 2010$540,000 · EF0 · 48 events
- Tornado and Flash Flooding in Nebraska, June 11 to 12, 2010$1.1 million · EF0 · 19 events
- Tornadoes and Flash Flooding in Kansas, June 11 to 12, 2010$100,000 · EF1 · 12 events
- Damaging Winds and Lightning Strikes in Florida, June 11, 2010$101,000 · 50 kt wind · 6 events
- Flash Flood and Damaging Winds in Iowa, June 11, 2010$77,000 · 65 kt wind · 11 events
- Flash Flood in Indiana, June 11, 2010$100,000 · 1 event
- Flash Flood and Hail in Tennessee, June 11, 2010$47,000 · 1.75 in hail · 10 events
- Flooding in Iowa, June 11 to 30, 2010$65,000 · 3 events
- Damaging Winds and Lightning Strike in Tennessee, June 11, 2010$55,000 · 55 kt wind · 3 events
- Strong Wind in California, June 11 to 12, 2010$60,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 230290, 230291, 230308, 230309.